Posted by Melinda on 08/02/04 at 02:59 PM
I was on Effexor for a couple of years, 150 mg. This summer, after months of night terrors, night sweats, brain shocks and tremors, I went off of it cold turkey. This literally almost killed me. I was out of my mind for several days, it was terrifying. The brian shocks and tremors persisted for weeks. Finally they have subsided, but now I am on an emotional roller coaster. One day I’m okay, the next I’m planning out my suicide. Today is one of those days, just wrote yet another letter to my family explaining why I have to end my life. I have two small children who I love with all of my heart, but I am in such mental anguish that life is just not worth living anymore. Also, I’ve become so irritable that I think that I would be doing them a favor in the end. I fear that my brain is permanently damaged.
|Posted By||#||Date & Time|
Re: Re: this drug should be banned.
|unknown||0||12/16/04 05:34 PM|